MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION; DBS IPG

ST. JUDE MEDICAL - NEUROMODULATION; DBS IPG
Model Number 6661
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results will be provided in the final report.
 
Event or Problem Description
It was reported the patient experienced ineffective stimulation.In turn, the patient's ipg reached end of life.As a result, the patient underwent surgical intervention wherein the ipg was explanted and replaced.Therapy was restored post operatively.

Common Device Name
DBS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8741033
Report Number1627487-2019-07481
Device Sequence Number16718402
Product Code MHY
UDI-Device Identifier05415067020253
UDI-Public05415067020253
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2018
Device Model Number6661
Device Lot Number5423330
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer06/16/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;